Announcement

Collapse
No announcement yet.

vaginal estrogen

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • vaginal estrogen

    I have a few ? about vaginal estrogen

    Last week I had quite a bout of urinary retention, I was telling my Dr. and said the funny thing was I went up 4 lbs in 4 days, the day I stopped the med he had me on, the retention got better, I spent the whole day in the bathroom and peed out the 4 lbs.

    I was telling him I was uncomfortable and in pain, but kinda had this numb feeling as well, like I had lost some sensation in my bladder at the same time. He asked if I had been leaking urine, while not during this bout, but I am finding if I am out walking I will leak a bit, or sneeze, cough. This is new to me, I had a urodynamics tests about a year ago and they could not get me to leak with a full bladder.

    He recommended that I start taking vaginal estrogen, to start with every other day. Now I have not started yet as I again am on a AB which is making my retention worse, so I like to only introduce one new med at a time.

    My ?'s are, I asked him but he was a little vague

    1. what does using vaginal estrogen supposed to do, I am 50 but don't need extra lub.

    2. he said it will stop the leaking, does it?

    3. he has told me many times he dosen't want me on hormons because of my history with reactions to meds and my reaction to BC pills before I just could not take them.

    4. does your body absorb it the same as if you took a pill orally? Do you need higher doses than oral?

    5. taking it this way does it just work locally?

    I will ask my Dr. all these things again before I take it as I am very leery to take it because of how sick 3 days of BC pills made me for a month.

    Any help would be greatly appreciated.

    MG
    My are with you all. May you all find a way to peace and joy in your lives.

  • #2
    Dear Mothergoose -

    The vaginal estrogen just stays in your urogenital area. BC pills effect you systemically (your whole system). It can help with leakage problems if it is a low estrogen problem. You are certainly at the age where low estrogen can be a problem for that whole area. I wouldn't be afraid to try it. If you get vaginal or abdominal discomfort from it, you can always rub it into your abdomen. Just makes sure it is a little tacky when you get done rubbing it in, so it can soak in and work for you.

    If you have any other question, I will try to answer them if you PM me.

    Hope this is helpful to you.

    NancyB

    Comment


    • #3
      Thank you for the info.

      I think I will still wait till I am finished the ab's, if it causes me any problems hopefully I will be able to reconize them.

      I have just been feeling so wore out from this sinus, throat bug I have had for the last month, tring to get rid of it with out taking ab's. So now I am ab's that keep me awake and seem to giveme a stomach ache when I eat anything, but they do seem to be working my temp finally started to drop and I am 1/2 way through the 10 days. I am just starting to feel as if I will live through yet what is a simple bug to others, but a major to me. I lack immunity and the ability to fight bugs.

      I do appreciate your info NancyB, maybe others will chime in too.

      I will google and see what I can find out about it but just need a bit more energy to do it.

      thanks MG
      My are with you all. May you all find a way to peace and joy in your lives.

      Comment

      Working...
      X